Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

High fever during pregnancy, reduced after taking medicines. Should I stop medicines?

Hi Doctor, Iam preganant 6th month and day before yesterday whole night I was suffering from fever with temperature 101 deg.yesterday my gynac suggestd me to take taxim o 200 , twice daily for 5 days along with Dolo 650.Temperature was back to control and now it is 98 deg. Could you please let me know if I need to continue taking the Txim o antibiotic for 5 days or stop it?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Taxim is safer in pregnancy. Moreover, since your fever has subsided, no further Dolo would be needed. Continue taking Taxim as prescribed by your doctor as the course of an antibiotic should never be left half-way. It leads to drug resistance in the future and incomplete recovery.Wish you good health.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor